Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: L.-Gustave du Pasquier
Title: Le Calcul des Probabilités: Son Évolution Mathématique et Philosophique
Additional book information: Paris, Hermann, 1926. 21+304 pp., two tables.

Review Information:

Reviewer: E. L. Dodd
Journal: Bull. Amer. Math. Soc. 34 (1928), 118-119
DOI: https://doi.org/10.1090/S0002-9904-1928-04534-2